Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Pain in penis after masturbation, i feel really weak, i feel no strength,i feel pain in upper thighs - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Men Sexual Problems
Answered by

General & Family Physician
Practicing since : 2004
Answered : 40 Questions
hi i have erection problem, i experience pain in my penis after masterbaution, i feel really weak, i feel no strength,i feel pain in upper thighs, i cannot workout properly in gym, as i experience pain in my penis while working out, i have decreased energy level, somtimes i felt darkness in front of my eyes
Doctor :   Hi
Doctor :   may i know your age ?
User :   my age is 24
Doctor :   may i know your age, weight and height ?
User :   age is 24, weight is 82 kgs and height is 6 feet
Doctor :   how long have you had this issues ?
User :   4 to 5 months
Doctor :   can u describe me the pain, is it buring or throbbing type ?
User :   i felt like tingling sensation on my penis like i am crossing my legs all the time
Doctor :   i meant burning pain ?
Doctor :   ok
Doctor :   do u have any discharge from the penis ?
User :   litte bit when i masterbate
Doctor :   what kind of discharge, semen or pus like ?
User :   i don know
Doctor :   is it white or yellow ?
User :   white
Doctor :   ok
Doctor :   Do u feel pain on touching the penis ?
User :   yes
Doctor :   This could be due to inflammation of the penis skin
Doctor :   this is called balanitis
User :   i had very soft erections
User :   no energy
User :   pain in my thighs
Doctor :   it results due to injury of the penis during masturbation , and due to lack of proper lubrication
Doctor :   all such symptoms are common in this case
User :   why did my legs start shaking when i workout on them
Doctor :   what you need to do is , to avoid masturbation, for a week, and later to apply KY jelly while you masturbate
Doctor :   that could be due to pain or stress related to anxiety
User :   do you think i lack in testeorone levels
Doctor :   no
Doctor :   at the age of 24 yrs, ther e is usually no such issue
User :   why do i experience of darkness in front of my eyes as i am gonna faint
Doctor :   have you got your blood tested ?
User :   yes
Doctor :   please mention the reports please
User :   doctor said my creatine level is a bit high but everything is normal
Doctor :   In that case, no need to worry
Doctor :   this symptoms are psychological
User :   what should i need to do
User :   how can get harder erction
Doctor :   you can take viagra or sildenafil tablets , for a few days to get a harder erecions
User :   should i stop working out i dont know why i feel pain when i am working out in my penis and upper thighs
Doctor :   you can stop for a few day s
Doctor :   and take ibuprofen for a few days to help the pain
User :   hw many mg
Doctor :   400 mg
Doctor :   i hope i have cleared your doubts
Doctor :   take care and have a good day
Doctor :   bye for now
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor